A family of inequalities for the generalized assignment polytope

I. R. De Farias, G. L. Nemhauser

Research output: Contribution to journalArticle

16 Scopus citations

Abstract

We present a family of inequalities that are valid for the generalized assignment polytope. Although the inequalities are not facet-defining in general, they define facets of a polytope of a relaxation. We report computational results on the use of the inequalities in a branch-and-cut scheme that demonstrate their effectiveness.

Original languageEnglish
Pages (from-to)49-55
Number of pages7
JournalOperations Research Letters
Volume29
Issue number2
DOIs
StatePublished - Sep 2001

Keywords

  • Branch-and-cut
  • Generalized assignment
  • Integer programming

Fingerprint Dive into the research topics of 'A family of inequalities for the generalized assignment polytope'. Together they form a unique fingerprint.

  • Cite this